Publications et documents dans HAL

Codes (tordus)
Systèmes hamiltoniens et intégrabilité

Codes (tordus)

A first step towards the skew duadic codes.  hal
Accepted to Advances in Mathematics of Communications (AMC), February 2018

Construction and number of self-dual skew codes over $F_{p^2}$.  hal
Advances in Mathematics of Communications (AMC), Vol. 10, no. 4 November 2016, Pages 765-795

A Note on the Existence of Self-Dual Skew Codes over Finite Fields.
Volume 9084 of the series Lecture Notes in Computer Science, pp 228-239
,  Rabat, 26-28 mai 2015

Self-dual skew codes and factorization of skew polynomials. hal
D. B. , Felix Ulmer.
Journal of Symbolic Computation, Volume 60, January 2014, Pages 47–61

Linear codes using skew polynomials with automorphisms and derivations.  hal
D. B., Felix Ulmer
Designs, Codes and Cryptography: Volume 70, Issue 3 (2014), Page 405-431

A note on the dual codes of module skew codes. hal
D. B., Felix Ulmer
Lecture Notes in Computer Science, 2011, Volume 7089, Cryptography and Coding, Pages 230-243
13th IMA International Conference, IMACC 2011, Oxford, UK, December 12-15, 2011.

Key Exchange and Encryption Schemes Based on Non-commutative Skew Polynomials.
D. B. , Philippe Gaborit, Willi Geiselmann, Olivier Ruatta et Felix Ulmer
Lecture Notes in Computer Science, 2010, Volume 6061, Post-Quantum Cryptography, Pages 126-141
PQCrypto 2010, Darmstadt, Germany, May 25-28, 2010

Codes as modules over skew polynomial rings.
D. B., Felix Ulmer
Lecture Notes in Computer Science, 2009, Volume 5921, Cryptography and Coding, Pages 38-55
12th IMA International Conference, Cryptography and Coding 2009, Cirencester, UK, December 15-17, 2009

Coding with s
kew polynomial rings.
D. B., Felix Ulmer
Journal of Symbolic Computation, Volume 44, Issue 12, December 2009, Pages 1644-1656,  2009, Gröbner Bases in Cryptography, Coding Theory, and Algebraic Combinatorics .

Skew Constacyclic Codes over Galois Rings.
D. B., Patrick Solé et Felix Ulmer
Advances in Mathematics Computations Volume 2, No. 3, 2008, 273-292

Skew Cyclic Codes
D. B., Willi Geiselmann et Felix Ulmer
AAECC (Applied Algebra in Engineering, Communication and Computing), Volume 18, Number 4, p. 379-389, August 2007

Systèmes hamiltoniens et intégrabilité

About the Non-Integrability in the Friedmann-Robertson-Walker Cosmological Model.
D. B., Jacques-Arthur Weil
 Brazilian Journal Of Physics, vol. 37, no. 2A, June, 2007

Non complete integrability of a satellite in circular orbit. hal
Portuguliae Mathematica,  Vol. 63 Fasc. 1 - 2006

Non Complete Integrability of a Magnetic Satellite in Circular Orbit.
Proceedings of the 2005 International Symposium on Symbolic and Algebraic Computation (ISSAC 2005), ACM Press, Beijing, China, July 24-27

Application of J.-J. Morales and J.-P. Ramis' theorem to test the non-complete integrability of the planar three-body problem.
D. B., Jacques-Arthur Weil
From combinatorics to dynamical systems,  163--177, IRMA Lect. Math. Theor. Phys., 3, de Gruyter, Berlin, 2003.

Sur la non-intégrabilité du problème plan des trois corps de masses égales.

C.R.Acad.Sci. Paris, t.331, Serie I, p.391-394, septembre 2000.   

Sur les équations différentielles linéaires paramétrées, une application aux systèmes hamiltoniens. 
Thèse de l'Université de Limoges, LACO, octobre 2000.

Mise à jour le 12 juillet 2017